Homogeneous totally real submanifolds of complex projective space
Rendiconti del Seminario Matematico della Università di Padova, Volume 101 (1999), pp. 83-94.
@article{RSMUP_1999__101__83_0,
     author = {S\'anchez, Cristi\'an U. and Cal{\'\i}, Ana L. and Moreschi, Jos\'e L.},
     title = {Homogeneous totally real submanifolds of complex projective space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {83--94},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {101},
     year = {1999},
     mrnumber = {1705281},
     zbl = {0932.53035},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1999__101__83_0/}
}
TY  - JOUR
AU  - Sánchez, Cristián U.
AU  - Calí, Ana L.
AU  - Moreschi, José L.
TI  - Homogeneous totally real submanifolds of complex projective space
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1999
SP  - 83
EP  - 94
VL  - 101
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1999__101__83_0/
LA  - en
ID  - RSMUP_1999__101__83_0
ER  - 
%0 Journal Article
%A Sánchez, Cristián U.
%A Calí, Ana L.
%A Moreschi, José L.
%T Homogeneous totally real submanifolds of complex projective space
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1999
%P 83-94
%V 101
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1999__101__83_0/
%G en
%F RSMUP_1999__101__83_0
Sánchez, Cristián U.; Calí, Ana L.; Moreschi, José L. Homogeneous totally real submanifolds of complex projective space. Rendiconti del Seminario Matematico della Università di Padova, Volume 101 (1999), pp. 83-94. http://www.numdam.org/item/RSMUP_1999__101__83_0/

[1] A.L. Besse, Einstein Manifolds, Springer-Verlag, Berlin, Heidelberg (1987). Ergebnisse der Mathematic und ihrer Grenzgebiete 3F. Bd. 10. | MR | Zbl

[2] B.Y. Chen - K. Ogiue, On totally real submanifolds, Transactions of the Amer. Math. Soc., 193 (1974), pp. 257-266. | MR | Zbl

[3] M. Dajczer - G. Thorbergsson, Holomorphicity of Minimal Submanifolds in Complex Space Forms, Math. Ann., 277 (1987), pp. 353-360. | EuDML | MR | Zbl

[4] D. Ferus - S. SCHIRRMACHER, Submanifolds in Euclidean space with simple geodesics, Math. Ann., 260 (1982), pp. 57-62. | EuDML | MR | Zbl

[5] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, New York (1978). | MR | Zbl

[6] H. Naitoh, Isotropic submanifolds with parallel second fundamental forms in Symmetric Spaces, Osaka J. Math., 17 (1980), pp. 95-110. | MR | Zbl

[7] H. Naitoh, Isotropic submanifolds with parallel second fundamental forms in Pm(c), Osaka J. Math., 18 (1981), pp. 427-464. | MR | Zbl

[8] C. Olmos C.- Sánchez C., A geometric characterization of the orbits of s-representations, J. reine angew. Math., 420 (1991), pp. 195-202. | EuDML | MR | Zbl

[9] Sánchez C., A characterization of extrinsik k-symmetric submanifolds of RN, Revista de la Union Matemática Argentina, 38 (1992), pp. 1-15. | MR | Zbl

[10] C. Sánchez, The tightness of certain almost complex submanifolds, Proc. Amer. Math. Soc., 110 (1990), pp. 807-811. | MR | Zbl

[11] C. Sánchez - W. Dal Lago - A. García - E. Hulett, On some properties which characterize Symmetric and general R-Spaces, to appear in Differential Geometry and its applications. | MR | Zbl

[12] J. Wolf, The action of a real semisimple group on a complex flag manifold I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc., 75 (1968), pp. 1121-1237. | MR | Zbl